# SDR USAA2010122793242

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 53,611 hours, 35,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102A
- Part serial: 810
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - C4 CHECK - NR 03C40057003/013, RIGHT WING NR 4 SLAT HAS A PREVIOUS REPAIR DISBONDED ON THE UPPER SUFRACE AT THE INBOARD TRAILING EDGE.  REPAIRED NR 4 SLAT UPPER SKIN AT THE INBOARD TRAILING EDGE I/A/W B737 SRM 51-70-10.
